Jacek Owczarek, Anna Wiktorowska-Owczarek, Magdalena Jasińska, Daria Orszulak-Michalak
Reakcje nadwrażliwości na żywność i leki. Ostre reakcje alergiczne – zespoły: Lyella i Stevens-Johnson
Acute allergic drugs reactions – Lyell’s and Stevens‑Johnson syndroms
Hypersensitivity reactions as pathologic, immunologic ones, mediated by specificantibodies and inflammatory mediators might develop in response to several factors, including food and drugs. Adverse reactions type B including very serious ones: Lyell’s (TEN– toxic epidermal necrolysis) and Stevens-Johnson (SJS) syndromes belong to frequent disease and drug problems. They are characterized with unpredictability of the appearance in reaction to some medications or agents and of the disease process. The drugs most often implicated in the above syndromes are: antibiotics, sulfonamides, carbamazepine, phenytoin, phenobarbital, allopurinol, and oxicams. The symptoms include detachment of the epidermis from the lower layers of the skin, massive necrosis of keratinocytes and mucosal erosions. According to the magnitude of skin detachment some indicate: Stevens-Johnson syndrome (<10%), TEN (>30%) or overlap syndrome – SJS/TEN(10–30%).
Keywords: Lyell’s syndrome, Stevens-Johnson syndrome, adverse reactions.